MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF CEM FEM SZ 3 RT; PFC SIGMA RP-F : KNEE FEMORAL

DEPUY INTERNATIONAL LTD - 8010379 PFC SIG RPF CEM FEM SZ 3 RT; PFC SIGMA RP-F : KNEE FEMORAL
Model Number 95-0024
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6), 2010, the patient underwent a tka surgery with the implants in question.After surgery, on unknown date, loosening of implants was confirmed.On (b)(6), 2022, a revision surgery was performed.In the revision surgery, the implants were extracted and replaced with competitor¿s implants.No further information is available.Doi: (b)(6) 2010.Dor: (b)(6) 2022 unknown knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
Additional information was received indicating that there was no surgical delay reported.

Brand Name
PFC SIG RPF CEM FEM SZ 3 RT
Common Device Name
PFC SIGMA RP-F : KNEE FEMORAL
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
JJM (SUZHOU) LTD. 3006356043
no.299 changyang st
suzhou industrial park
suzhou jiangsu 21512 -6
CH   21512-6
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14304170
Report Number1818910-2022-08278
Device Sequence Number5274166
Product Code NJL
UDI-Device Identifier10603295224105
UDI-Public10603295224105
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number95-0024
Device Catalogue Number950024
Device Lot NumberD2SAB4000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2022
Supplement Date Received by Manufacturer05/18/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ3; PFC SIG RPF CEM FEM SZ 3 RT; PFC SIG RPF INS SZ 3 12.5MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown